# SDR XNOA01140

- Difficulty date: July 24, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Pin
- Condition: Backed Out
- Location: Hyd Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

HYD FLUID QTY INDICATOR CIRCUIT BREAKER TRIPPED.  RETURNED TO RAMP.  FOUND PUSHBACK PIN ON A SYS HYD TANK QUANTITY IND.  RESEATED PUSHBACK PIN PER B727 MM 20-11-80.
